Journal of the Mathematical Society of Japan

Error bounds on exponential product formulas for Schrödinger operators

Atsushi DOUMEKI, Takashi ICHINOSE, and Hideo TAMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 2 (1998), 359-377.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225376613

Digital Object Identifier
doi:10.2969/jmsj/05020359

Mathematical Reviews number (MathSciNet)
MR1613152

Zentralblatt MATH identifier
0910.47031

Subjects
Primary: 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 47Dxx: Groups and semigroups of linear operators, their generalizations and applications 81Qxx: General mathematical topics and methods in quantum theory

Citation

DOUMEKI, Atsushi; ICHINOSE, Takashi; TAMURA, Hideo. Error bounds on exponential product formulas for Schrödinger operators. J. Math. Soc. Japan 50 (1998), no. 2, 359--377. doi:10.2969/jmsj/05020359. https://projecteuclid.org/euclid.jmsj/1225376613


Export citation